Exact solutions and the consistency of 3D minimal massive gravity

Download
2015-07-20
Altas, Emel
Tekin, Bayram
We show that all algebraic type-O, type-N and type-D and some Kundt-type solutions of topologically massive gravity are inherited by its holographically well-defined deformation, that is, the recently found minimal massive gravity. This construction provides a large class of constant scalar curvature solutions to the theory. We also study the consistency of the field equations both in the source-free and matter-coupled cases. Since the field equations of MMG do not come from a Lagrangian that depends on the metric and its derivatives only, it lacks the Bianchi identity valid for all nonsingular metrics. But it turns out that for the solutions of the equations, the Bianchi identity is satisfied. This is a necessary condition for the consistency of the classical field equations but not a sufficient one, since the rank-two tensor equations are susceptible to double divergence. We show that for the source-free case the double divergence of the field equations vanishes for the solutions. In the matter-coupled case, we show that the double divergences on the left-hand side and the right-hand side are equal to each other for the solutions of the theory. This construction completes the proof of the consistency of the field equations.

Citation Formats
E. Altas and B. Tekin, “Exact solutions and the consistency of 3D minimal massive gravity,” PHYSICAL REVIEW D, vol. 92, no. 2, pp. 0–0, 2015, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46382.